# SDR USAA950076

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 965
- Part time: 32,293 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION ACCOMPLISHED CORROSION TASK C58-5330 ON FLOOR SUPPORT AT STATION 965 RT LAV PREVIOUSLY REWORKED, LEVEL I.  INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR NR 53-10-14.  (W)
